RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2002, Number 2, Pages 58–80 (Mi ivm983)  

This article is cited in 20 scientific papers (total in 20 papers)

On the construction of correct extensions in the class of finitely additive measures

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (350 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2002, 46:2, 55–77

Bibliographic databases:
UDC: 517.972.8
Received: 29.01.2001

Citation: A. G. Chentsov, “On the construction of correct extensions in the class of finitely additive measures”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 2, 58–80; Russian Math. (Iz. VUZ), 46:2 (2002), 55–77

Citation in format AMSBIB
\Bibitem{Che02}
\by A.~G.~Chentsov
\paper On the construction of correct extensions in the class of finitely additive measures
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2002
\issue 2
\pages 58--80
\mathnet{http://mi.mathnet.ru/ivm983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1896590}
\zmath{https://zbmath.org/?q=an:1042.28011}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2002
\vol 46
\issue 2
\pages 55--77


Linking options:
  • http://mi.mathnet.ru/eng/ivm983
  • http://mi.mathnet.ru/eng/ivm/y2002/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Generalized attraction sets and approximate solutions forming them”, Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S20–S39  mathnet  mathscinet  zmath  elib
    2. Skvortsova A.V., Chentsov A.G., “On the construction of an asymptotic analog of a pencil of trajectories for a linear system with a single-impulse control”, Differ Equ, 40:12 (2004), 1726–1739  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. Chentsov A.G., “An abstract attainability problem under constraints of asymptotic character”, Doklady Mathematics, 69:1 (2004), 127–130  mathscinet  zmath  isi
    4. A. G. Chentsov, “Approximate solutions in the problem of asymptotic attainability”, Russian Math. (Iz. VUZ), 49:8 (2005), 59–69  mathnet  mathscinet
    5. T. Yu. Kashirtseva, A. G. Chentsov, “On a representation of a pencil of admissible trajectories in a linear control problem with an impulse constraint”, Russian Math. (Iz. VUZ), 49:12 (2005), 13–24  mathnet  mathscinet
    6. A. G. Chentsov, “Certain problems of asymptotic analysis and extensions. I”, Autom. Remote Control, 66:12 (2005), 1983–1999  mathnet  crossref  mathscinet  zmath  elib  elib
    7. A. G. Chentsov, “On the compactification of a pencil of trajectories of an abstract control system”, Russian Math. (Iz. VUZ), 50:5 (2006), 50–61  mathnet  mathscinet  zmath  elib
    8. A. G. Chentsov, “Certain problems of asymptotic analysis and extensions. II”, Autom. Remote Control, 67:1 (2006), 115–131  mathnet  crossref  mathscinet  zmath  elib  elib
    9. A. G. Chentsov, “Extensions of abstract problems of attainability: Nonsequential version”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S46–S82  mathnet  crossref  elib
    10. Chentsov A.G., “The space of stone representation and construction of extensions”, Doklady Mathematics, 75:2 (2007), 314–317  crossref  zmath  isi  elib  scopus
    11. A. G. Chentsov, “Extension of the abstract attainability problem using the Stone representation space”, Russian Math. (Iz. VUZ), 52:3 (2008), 58–68  mathnet  crossref  mathscinet  zmath  elib
    12. A. G. Chentsov, “On the result equivalence of constraints of asymptotic nature”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S32–S53  mathnet  crossref  isi  elib
    13. A. G. Chentsov, “Rasshireniya v klasse konechno-additivnykh mer i usloviya asimptoticheskoi nechuvstvitelnosti pri oslablenii chasti ogranichenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 131–152  mathnet
    14. A. G. Chentsov, “On obeying constraints of asymptotic character”, Proc. Steklov Inst. Math., 271 (2010), 53–68  mathnet  crossref  mathscinet  isi  elib
    15. A. G. Chentsov, “On approximate constraint satisfaction”, Russian Math. (Iz. VUZ), 55:2 (2011), 75–89  mathnet  crossref  mathscinet
    16. A. G. Chentsov, “O korrektnosti nekotorykh zadach upravleniya materialnoi tochkoi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 127–141  mathnet
    17. Chentsov A.G., “Ultrafilters in the Constructions of Attraction Sets: Problem of Compliance to Constraints of Asymptotic Character”, Differ Equ, 47:7 (2011), 1059–1076  crossref  mathscinet  zmath  isi  elib  elib  scopus
    18. A. P. Baklanov, “Ob odnoi igrovoi zadache programmnogo upravleniya s impulsnymi ogranicheniyami”, Izv. IMI UdGU, 2012, no. 1(39), 7–7  mathnet  elib
    19. A. G. Chentsov, “K voprosu o predstavlenii kompaktov Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 156–174  mathnet
    20. A. G. Chentsov, A. P. Baklanov, I. I. Savenkov, “Zadacha o dostizhimosti s ogranicheniyami asimptoticheskogo kharaktera”, Izv. IMI UdGU, 2016, no. 1(47), 54–118  mathnet  mathscinet  zmath  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:235
    Full text:59
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020